MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemic Heart Disease (2493)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for implant procedure.During the procedure, after a catheter was inserted into the right atrium, the patient experienced an angina.Therefore, the physician elected to stop the procedure.It was unsure if the angina was resolved.The patient was in stable condition after.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12284306
Report Number2017865-2021-27503
Device Sequence Number17047122
Product Code DQY
UDI-Device Identifier05414734207065
UDI-Public05414734207065
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number410211
Device Catalogue Number410211
Device Lot Number7685400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;